Coefficient inequalities of analytic functions equipped with conic domains involving q-analogue of Noor integral operator


Noor K. I. , Altınkaya Ş., Yalçın Tokgöz S.

Tbilisi Mathematical Journal, vol.14, no.1, pp.1-14, 2021 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.32513/tmj/1932200811
  • Journal Name: Tbilisi Mathematical Journal
  • Journal Indexes: Emerging Sources Citation Index
  • Page Numbers: pp.1-14
  • Keywords: analytic functions, k-uniformly starlike functions, k-uniformly convex functions, conic domain, q-analogue of Noor integral operator, SUBCLASS

Abstract

The motivation of this paper is to introduce and study a new class of univalent functions equipped with conic type regions. We also investigate a number of useful properties of this class and coefficient estimates for functions. Several consequences of the results are also pointed out.